MathSciNet Relay Station
MathSciNet bibliographic data
MR407872 58A10 (58G99)
Dodziuk, Jozef Finite-difference approach to the Hodge theory of harmonic forms. Amer. J. Math. 98 (1976), no. 1, 79–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement